I was started on the drug abilify because I hear voices. I was diagnosed with a schizoeffective disorder and started on 5 mg. 1/2 tab each morning for three days, then 1 every morning.
4 Jun 2010
As with every drug you need to give it several weeks up to 6 wks to take full effect. Although everybody is different. I was also giving this drug and love it . I started to feel normal right away. I really hope this drug is for you. Give some time and see how it works for you. Wishing you the best.
2 Sep 2010
Abilify can work quite quickly. I notice a difference within days.
Every organism does not react in a similar way to any medication , we all are different an assimilate the excipients which make up the chemical composition of each drug in a different way. Having said that it all depends on other factors also, such as age, weight, lifestyle, tolerance levels to chemicals, etc.
I take abilify, and for me this medication started showing benefits after 3 days, and I must say it is a very good second generation atypical antipsychotic.-
I am 42 and have been on meds half my life, I am manic depressive and also suffer from other let us say "conditions", such as ocd, ptsd, insomnia, anxiety and panic attacks, and I am more manic than depressive.
I also take seroquel combined with abilify and benzos and a mood stabilizer.-
So, what I am trying to say is that my tolerance levels are very high, but still when I tried abilify , a new door opened for me, it is an excellent medication, for me at least.
I have not experienced any side effects, just benefits and have been on it for just one month.-
For you It may take longer or a shorter period of time before you feel the effects of this drug.-
I hope I have been of help.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... worked great
2 answers • 19 Dec 2012
Starting out at 1mg. Thanks!
4 answers • 30 Sep 2013